# SDR 7C7A2018030700369

- Difficulty date: March 6, 2018
- Submitted: March 7, 2018
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 43,378 hours, 50,020 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Warning Light
- Condition: False Activation
- Location: Lt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, AND GEAR UP SELECTED, GEAR & GEAR DOOR LIGHTS WENT OUT THEN THE LT DOOR LIGHT ILLUMINATED. CYCLED THE GEAR DOWN THEN UP AND NO FURTHER LIGHT.
